Post # 1
I started on a new birth control on July 11, 2011, the last day of my period. It is the generic of Monessa. Being a new mommy and still learning how to juggle a 3 year old and a 4 month old, I forgot to take pills for 2 days.
In the meanwhile on the 11th, DH and I had sex without a condom for the first time since I could have sex again. The doctor told us it would be ok to do it unprotected.
So my breakthrough bleeding has been very heavy. Like like another period. I’ve been clotting heavily too. For a second, I was paranoid I was pregnant and was miscarrying but it’s too soon to be pregnant right? I also had bad cramping. Last night I had nasuea. I’m still bleeding today even though I’m back on schedule with my pill.
But it’s too early for me in my cycle to have conceived again right? I dont know why I’m scared this is an early pregnancy miscarriage.
Post # 3
Well, ovulating from missed pills can be quite wonky, since your body get’s thrown for a loop. It’s entirely possible that you had a chemical pregnancy (although unlikely). I got pregnant taking the pill perfectly (as do a lot of women) so it actually drives me nuts when doctors are all “Oh you missed multiple pills? Go for it – nothing bad will happen!” when the stats do not back that up.
More than likely, it is just that your body is reacting strongly to the mismatch in expected hormone levels and made a thicker lining than normal, and took the missed pills as a cue to bleed early. Your cycle is probably just wonky from the missed pills. In the future, though, it’d be a good idea to double up on protection for a month after missing pills, just to be on the safer, less paranoid side!
Post # 4
You should go to the OBGYN to get checked to make sure it’s not anything else more serious too. Really bad pain more than cramping is a symptom of something more serious. I hope you are ok, and will get checked.
Post # 5
@crayfish: I got back to the pill after a year without it. If you were taking it perfectly, how does one get pregnant? I thought the statistics of women getting pregnant while on it were from misuse (e.g. taking it at different times, missing one or more, taking other meds that conflict, etc).
@LuvMySailor: Sorry I went a bit off topic here.
Post # 6
@yearns4god: Hi dear!
AFter 2 days of taking my pill again, the bledding stopped. So I’m assuming it was really heavy breakthrough bleeding.
Post # 8
@LuvMySailor glad you are ok!